# SDR BJNA010502

- Difficulty date: May 3, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 5 SEAT EMERGENCY LIGHT INOPERATIVE.  RESEATED LAMP IN SOCKET, OPS CHECK NORMAL.  (M)
